# SDR SWAA102143

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 71,632 hours, 64,437 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: BAC1490
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR FWD LOWER MOUNT BOLT FRAME ANGLE CRACKED AT HANDLE MECHANISM.  REMOVED AND REPLACED R1 DOOR PER MM.
